MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA NEO/PED TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60P055
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: the affected sample was returned for evaluation in used condition in a plastic bag.During visual inspection, it was identified that one of the flange eyelets was broken.Failure mode reported: ¿a0218 - flange broke¿ was confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Event or Problem Description
The following information was provided by the initial reporter: it was reported that when replacing the belt, it broke when trying to thread it through the hole.This occurred at the facility.There was unknown patient involvement and no patient harm/adverse event reported.The following information was provided by the investigation: during visual inspection, it was identified that one of the flange eyelets was broken.

Brand Name
BIVONA NEO/PED TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24037104
Report Number3012307300-2026-00261
Device Sequence Number21147331
Product Code BTO
UDI-Device Identifier15021312005783
UDI-Public(01)15021312005783(17)281104(10)4442569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60P055
Device Lot Number4442569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown